# SDR KCSA202309221114

- Difficulty date: September 22, 2023
- Submitted: September 23, 2023
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 78,440 hours, 13,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: UNKNOWN
- Condition: Defective
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DESCENT DEVICE #8 SEAL BROKEN P/N 3790103 D-23 S/N 19691
